# SDR SWAA2022081033336

- Difficulty date: July 24, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE FLOOR SUPPORT BRACKET CRACKED BELOW WASTE TANK CTR POST STA 867.MKD DOT / [01] REMOVED AND REPLACED AFT CARGO BILGE FLOOR SUPPORT BRACKET BELOW WASTE TANK CENTER POSITION AT STA 867 AS PER B 737-700 SRM 51-40-02-0G-0.;[02] VERIFIED AND INSPECTED STEP#1.
